# SDR SWIA2016122242964

- Difficulty date: November 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 33,157 hours, 28,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD3, BS 312 - 320 CORRODED.   REPLACED THE INTERCOSTAL IAW SRM.
